# SDR HALA2012021200054

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 77,234 hours, 32,882 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE RETARDS TO 47 PERCENT N1 AT TOP OF DESCENT, SLOWLY DECREASING AS ALTITUDE DECREASES FINALLY MATCHING LT ENGINE 30 PERCENT  AT ABOUT 11,000 FT.  ENGINE INDICATATIONS ARE NORMAL FOR RESPECTIVE N1.  ACCOMPLISHED FIM 73-21-00. REPLACED K433 RELAY.  TESTED 3/ GROUND RUN CHECKED OK. NO FAULTS NOTED.
